×

Interaction of Markov processes. (English) Zbl 0312.60060


MSC:

60K35 Interacting random processes; statistical mechanics type models; percolation theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Arnold, V. I.; Avez, A., Ergodic Problems of Classical Mechanics (1968), Benjamin: Benjamin New York · Zbl 0167.22901
[2] Derman, C., Some contributions to the theory of denumerable Markov chains, Trans. Amer. Math. Soc., 79, 541-555 (1955) · Zbl 0065.11405
[3] Dobrushin, R. L., Description of a random field by means of conditional probabilities and its regularity conditions, Probability Theory and its Applications, 13, 197-224 (1968) · Zbl 0184.40403
[4] Dobrushin, R. L.; Pyatetski-Shapiro, I. I.; Vasilev, N. B., Markov Processes in an Infinite Product of Discrete Spaces, (Soviet-Japanese Symposium in Probability Theory. Soviet-Japanese Symposium in Probability Theory, Khavarovsk (1969))
[5] Doob, J. L., Stochastic Processes (1953), Wiley: Wiley New York · Zbl 0053.26802
[6] Harris, T. E., Diffusion with collisions between particles, J. Appl. Probability, 2, 323-338 (1965) · Zbl 0139.34804
[8] Fisher, M.; Widom, B., Decay of correlations in linear systems, J. Chem. Phys., 9, 3756-3772 (1969)
[9] Holley, R., A class of interactions in an infinite particle system, Advances in Math., 5, 291-309 (1970) · Zbl 0219.60054
[10] Khinchin, A. I., Statistical Mechanics (1949), Dover: Dover New York · Zbl 0037.41102
[11] Ruelle, D., Statistical Mechanics (1969), Benjamin: Benjamin New York · Zbl 0169.57502
[12] Ruelle, D., Statistical mechanics of a one-dimensional lattice gas, Comm. Math. Phys., 9, 267-278 (1969) · Zbl 0165.29102
[13] Ryll-Nardzewski, C., Remarks on Processes of Calls, (Proc. Fourth Berkeley Symp., Vol. 2 (1961), Univ. of California Press), 455-465 · Zbl 0104.11305
[14] Spitzer, F., Random Processes Defined Through the Interaction of an Infinite Particle System, (Lecture Notes in Mathematics, Vol. 89 (1969), Springer-Verlag: Springer-Verlag New York/Berlin), 201-223 · Zbl 0181.43601
[15] Spitzer, F., Uniform motion with elastic collision of an infinite particle system, J. Math. Mech., 18, 973-990 (1969) · Zbl 0184.21102
[16] Stone, C., On a theorem of Dobrushin, Ann. Math. Statist., 39, 1391-1401 (1968) · Zbl 0269.60045
[17] Thedéen, T., Convergence and invariance questions for point systems in \(R_1\) under random motion, Ark. Mat., 7, 211-239 (1967) · Zbl 0189.20002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.